# SDR SWAA070920

- Difficulty date: February 16, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 50,109 hours, 44,076 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 6946649
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND RIGHT WING AFT FLAP OUTBOARD TORQUE TUBE FAILED CHECK.  REMOVED AND REPLACED TORQUE TUBE PER MM.
